MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421030
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject main coil was unable to detach using the power supply.The procedure was completed successfully without any clinical consequences to the patient.The subject coil was returned for analysis and the device investigation revealed that the subject main coil was prematurely detached/separated during use.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual and microscopic inspection, it was observed that the main coil was returned detached and packed separately.The coil delivery wire was seen to be kinked/bent in multiple areas and the main coil was seen to be detached /separated from the delivery wire.The main coil was seen to be kinked/bent.Functional inspection could not be performed as the main coil was returned already detached.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.During analysis, coil delivery wire and main coil was noted to be kinked/bent.The procedure could not be performed as the main coil was observed to be detached/separated from the delivery wire, with the coil already returned in a detached state, hence an assignable cause of not confirmed will be assigned to as reported code main coil failed/unable to detach.The main coil was seen to be detached therefore an assignable cause of procedural factors will be assigned to as analyzed codes main coil prematurely detached/separated during and main coil kinked/bent as it appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The delivery wire was seen to be kinked bent; this can be presumed to have been caused by handling of the device.The as analyzed code coil delivery wire kinked bent will be assigned handling damage as this complaint appears to be associated with handling of the product or portion of the product during the procedure.

Brand Name
TARGET 360 NANO 1MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21196740
Report Number3008881809-2025-00046
Device Sequence Number8534500
Product Code HCG
UDI-Device Identifier04546540697974
UDI-Public(01)04546540697974(17)260121(10)24127338
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Catalogue NumberM0035421030
Device Lot Number24127338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE DETACHMENT SYSTEM (STRYKER).
Patient SexUnknown